Home

 

Recent Issues

 

Volume 47

1

 

 

 

Volume 46

1

2

3

4

Volume 45

1&2

3

4

Volume 44

1

2

3

4

Volume 43

1

2

3

4

 

Past Issues

 

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

 

Vietnam Journal of Mathematics 38:1 (2010) 1-8  

Duality Equation and Efficiency Conditions in a Vector-optimization Problem

Phan Thien Thach

Abstract.  In this article we extend the duality scheme in [4] for a vector-optimization problem that appears in the equilibrium of a co-operative economy. According to the duality scheme, the dual problem is also a vector-optimization problem. Moreover, we can obtain a duality equation that represents a necessary and sufficient condition for the weak efficiency and a sufficient condition for the efficiency.

2000 Mathematics Subject Classification: 90C90, 49N15.

Keywords: Vector-optimization, efficiency, duality.

 

 

 

 

 

 

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013